# SDR FOTR2013102500929

- Difficulty date: August 6, 2013
- Submitted: October 25, 2013
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N263VT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26300
- Aircraft time: 45,619 hours, 31,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Part time: 45,619 hours, 31,004 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY  BETWEEN 500B-500C, STR 25-26R SKIN DENTED AND CREASED.  REPAIRED.
